# SDR DALA2016102107425

- Difficulty date: October 19, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 41,190 hours, 28,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AT C-1 UPPER CORNER CUTOUT.  EVALUATED DENT IN FUSELAGE AT C-1 UPPER FWD CORNER CUTOUT IAW SRM 53-01-01 AD3 DENT IS OUT OF LIMITS.  REPAIRED DENTED AREA AT C1 DOOR CUTOUT IAW SRM 53-20-15 REPAIR 1.  REPLACED FWD HINGE BRACKET IAW SRM 51-41-05.
